Fourier-Mukai transforms for K3 and elliptic fibrations

T Bridgeland, A Maciocia

Research output: Contribution to journalArticlepeer-review


Given a non-singular variety with a K3 fibration pi: X --> S we construct dual fibrations pi: Y --> S by replacing each fibre X-s of pi by a two-dimensional moduli space of stable sheaves on X-s. In certain cases we prove that the resulting scheme Y is a non-singular variety and construct an equivalence of derived categories of coherent sheaves Phi: D(Y) --> D(X). Our methods also apply to elliptic and abelian surface fibrations. As an application we use the equivalences Phi to relate moduli spaces of stable bundles on elliptic threefolds to Hilbert schemes of curves.

Original languageEnglish
Pages (from-to)629-657
Number of pages29
JournalJournal of Algebraic Geometry
Issue number4
Publication statusPublished - Oct 2002




Dive into the research topics of 'Fourier-Mukai transforms for K3 and elliptic fibrations'. Together they form a unique fingerprint.

Cite this